# SDR DALA2018101506052

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 31,329 hours, 13,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1669
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5181344) DURING INSPECTION FOUND FUNCTIONAL CHECK EMERGENCY LIGHTING, SEAT MOUNTED LIGHT FAILED TEST POWERED BY M1669. M1670 & M1672 POWER PACK. R/R POWER SUPPLY M1669, M1670 & M1672 BATTERY PACK PER AMM 33-51-06. OPS CKD OK.
